| Catalog Number |
02.12.0513FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for infection, the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 186082: (b)(4) items manufactured and released on 09-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.